Skip to Content

I've been taking Zoloft 50mg for a week can I have withdrawals yet? I feel sick?

Responses (2)

papasam 23 Nov 2011

Yes you certainly can. This drug is another addictive evil drug which the pharmaceuticals should be required to post more warnings. If you are feeling sick you need discuss quickly with doctor, be prepared he/she may want to increase dose,be your own best advocate. I took zoloft for a while until the abdominal pain with it became unbearable, I made an appointment and refused to take no for an answer. Best of health to you

LaurieShay 24 Nov 2011

Hey Heather,

Want to encourage you to hang in there. The side effects should subside soon and you will begin to feel better. It can take upto a month for this medication to reach maximum effectiveness but the side effects generally wear off in the first couple of weeks. Give it a chance before you give up.

Laurie

Anonymous 24 Nov 2011

I totally agree with Laurie, my husband has sever depression issues if not for Zoloft he would more than likely not be here today. Everyone reacts differently to different meds, so please be open minded & give it a chance. My husbands takes 200mg a day & has for 8 years. Good luck to you...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions